Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

Online
ISSN
1435-5337
See all formats and pricing

 


Select Volume and Issue

Issues

Absence of point spectrum for a class of discrete Schrödinger operators with quasiperiodic potential

Masahiro Kaminaga

Citation Information: Forum Mathematicum. Volume 8, Issue 8, Pages 63–70, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1996.8.63, December 2009

Publication History

Published Online:
2009-12-11

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
DAVID DAMANIK
Ergodic Theory and Dynamical Systems, 2016, Page 1
[2]
Darren C. Ong
Journal of Statistical Physics, 2014, Volume 155, Number 4, Page 763
[3]
Daniel Lenz
Theoretical Computer Science, 2003, Volume 303, Number 2-3, Page 463
[4]
David Damanik
Journal of Mathematical Analysis and Applications, 2000, Volume 249, Number 2, Page 393
[5]
David Damanik and Daniel Lenz
Journal de Mathématiques Pures et Appliquées, 2006, Volume 85, Number 5, Page 671
[6]
Peter Stollmann, Daniel Lenz, and Steffen Klassert
Discrete and Continuous Dynamical Systems, 2010, Volume 29, Number 4, Page 1553
[7]
David Damanik and Daniel Lenz
Journal d'Analyse Mathématique, 2003, Volume 90, Number 1, Page 115
[8]
D. Damanik, M. Embree, A. Gorodetski, and S. Tcheremchantsev
Communications in Mathematical Physics, 2008, Volume 280, Number 2, Page 499
[9]
KeBo Lü and Jun Wang
Journal of Physics A: Mathematical and General, 2005, Volume 38, Number 13, Page 2891

Comments (0)

Please log in or register to comment.